Aa
A
A
Close
Avatar universal

Stomach vibrations

I have stomach vibrations that wake me up at night, I had a endoscopopy and colonoscopy all clear. All blood tests normal. I am on synthroid 1 a day for being hypo . And am on famotidine for my stomach. The stomach has called down but the vibrations continue in the am. I am on valium 3 a day for rest less leg syndrome.  I take one in the morning to try to calm down the vibrations they seem to work, but my doctor says the vibrations could be due to a heart problem is that possible or is it could be possibly of a side affect of being hypo . The vibrations wake me out of my sleep at 3 am . Does anyone have an idea what it could be from. Now he wants me to see a cardiologist the cause he thinks there could be an underlying heart problems because he says hypo doesn't give you stomach vibrations . Would anyone have an idea what could be the problem ? Thank you
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Looking for a Doctor?
Shop for health care like an expert. Find the best doctors based on reviews from patients like you.
General Health Community Resources
Top General Health Answerers
363281 tn?1353103243
Blank
Nelson, New Zealand
1756321 tn?1499064984
Blank
Queensland, Australia
19694731 tn?1482853437
Blank
AL
80052 tn?1496327897
Blank
way off the beaten track!, BC
973741 tn?1342346373
Blank
Avatar universal
Blank